MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB210, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB210, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Codes Energy Output Problem (1431); Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: [gastric sleeve].Event description: hospital: [hospital name].[name] at [hospital name] was performing a gastric sleeve procedure where he was using eb210 batch# 1493746 expiration date 2026-06-19.Voyant generator ea020 s/n (b)(6).According to the doctor, he started pressing the fuse activation button to cauterize some vessels but after a couple of activactions it was sending the tone but it wasn´t cauterizing at all and no error was showing in the generator screen, as it appeared as the cycle was completed.He activated for another cycle and the cauterization was not performed again, so the surgeon opted to ask for another device.They offered him an eb215 maryland fusion device and he didn´t experienced any issues at all.The patient health was not compromised in any moment during the procedure.Here is to mention that the device was brand new, as per what they said to us.We were not present at the moment the procedure took place, so we talked with the staff of the integrated service who offers the devices to the hospital (control scientific) so they could share with us their testimonies.The device used will be handled to us in the main white box which was opened for the procedure.The failure took place on thursday (b)(6).Type of intervention: the case was completed with eb215.Patient status: [the patient health was not compromised in any moment during the procedure].
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.This event was initially reported based on the description of the event.However, based on further examination of the event description, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury in the state of health.
 
Event or Problem Description
Procedure performed: [gastric sleeve].Event description: hospital: [hospital name].[name] at [hospital name] was performing a gastric sleeve procedure where he was using eb210 batch# 1493746 expiration date 2026-06-19.Voyant generator ea020 s/n (b)(6).According to the doctor, he started pressing the fuse activation button to cauterize some vessels but after a couple of activactions it was sending the tone but it wasn´t cauterizing at all and no error was showing in the generator screen, as it appeared as the cycle was completed.He activated for another cycle and the cauterization was not performed again, so the surgeon opted to ask for another device.They offered him an eb215 maryland fusion device and he didn´t experienced any issues at all.The patient health was not compromised in any moment during the procedure.Here is to mention that the device was brand new, as per what they said to us.We were not present at the moment the procedure took place, so we talked with the staff of the integrated service who offers the devices to the hospital (control scientific) so they could share with us their testimonies.The device used will be handled to us in the main white box which was opened for the procedure.The failure took place on thursday june the 27th.Type of intervention: the case was completed with eb215.Patient status: [the patient health was not compromised in any moment during the procedure].

Brand Name
EB210, VOYANT 5MM FUSION 37CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19808777
Report Number2027111-2024-00749
Device Sequence Number12626021
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424(17)260619(30)01(10)1493746
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2026
Device Model NumberEB210
Device Catalogue Number101475457
Device Lot Number1493746
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown